Canci, J. K., Peruginelli Giulio und Tossici, D. (2013) «On some notions of good reduction for endomorphisms of the projective line», Manuscripta mathematica. Springer, 141(1-2), S. 17. doi: 10.1007/s00229-012-0573-y.   edoc
Blanc, J. (2013) «Dynamical degrees of (pseudo)-automorphisms fixing cubic hypersurfaces», Indiana University mathematics journal. Departement of Mathematics, 62(4), S. 1143-1164. doi: 10.1512/iumj.2013.62.5040.   edoc
Abdulle, A., Grote, M. J. und Stohrer, C. M. (2013) «FE Heterogeneous Multiscale Method for Long Time Wave Propagation», Comptes rendus mathematique. Académie de Sciences, 351(11-12), S. 495-499. doi: 10.1016/j.crma.2013.06.002.   edoc
Alberti, G., Bianchini, S. und Crippa, G. (2013) «Structure of level sets and Sard-type properties of Lipschitz maps», Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 12(4), S. 863-902. doi: 10.2422/2036-2145.201107_006.   edoc | Open Access
Lenzmann, E. und Lewin, M. (2013) «Dynamical ionization bounds for atoms», Analysis of PDEs, 6(5), S. 1183-1211. doi: 10.2140/apde.2013.6.1183.   edoc
Frank, R. L. und Lenzmann, E. (2013) «Uniqueness of non-linear ground states for fractional Laplacians in $BbbR», Acta mathematica. Charlesworth Group, 210(2), S. 261-318. doi: 10.1007/s11511-013-0095-9.   edoc
Kirkpatrick, K., Lenzmann, E. und Staffilani, G. (2013) «On the continuum limit for discrete NLS with long-range lattice interactions», Communications in mathematical physics. Springer, 317(3), S. 563-591. doi: 10.1007/s00220-012-1621-x.   edoc
Krieger, J., Lenzmann, E. und Raphaël, P. (2013) «Nondispersive solutions to the L²-critical half-wave equation», Archive for rational mechanics and analysis. Springer, 209(1), S. 61-129. doi: 10.1007/s00205-013-0620-1.   edoc
Bouchut, F. und Crippa, G. (2013) «Lagrangian flows for vector fields with gradient given by a singular integral», Journal of hyperbolic differential equations. World Scientific, 10(2), S. 235-282. doi: 10.1142/S0219891613500100.   edoc | Open Access
Crippa, G. und Lecureux-Mercier, M. (2013) «Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow», NoDEA: nonlinear differential equations and applications. Birkhäuser, 20(3), S. 523-537. doi: 10.1007/s00030-012-0164-3.   edoc | Open Access
Griebel, M. und Harbrecht, H. (2013) «A note on the construction of L-fold sparse tensor product spaces», Constructive approximation. Springer, 38(2), S. 235-251.   edoc
Bilu, Y., Strambi, M. und Surroca, A. (2013) «A quantitative Chevalley-Weil theorem for curves», Monatshefte für Mathematik. Springer, 171(1), S. 1-32. doi: 10.1007/s00605-013-0507-0.   edoc | Open Access
Bosser, V. und Surroca, A. (2013) «Upper bound for the height of S-integral points on elliptic curves», The Ramanujan journal. Kluwer, 32(1), S. 125-141. doi: 10.1007/s11139-012-9440-4.   edoc | Open Access
Harbrecht, H. und Li, J. (2013) «First order second moment analysis for stochastic interface problems based on low-rank approximation», Mathematical modelling and numerical analysis. EDP Sciences, 47(5), S. 1533-1552.   edoc
Harbrecht, H., Peters, M. und Siebenmorgen, M. (2013) «Combination technique based k-th moment analysis of elliptic problems with random diffusion», Journal of computational physics. Elsevier, Vol. 252 , S. 128–141.   edoc
Buffa, A., Harbrecht, H., Kunoth, A. und Sangalli, G. (2013) «BPX-preconditioning for isogeometric analysis», Computer methods in applied mechanics and engineering. Elsevier, Vol. 265 , S. 63–70.   edoc
Blanc, J. und Furter, J.-P. (2013) «Topologies and structures of the Cremona group», Annals of mathematics. Series 2. Princeton University Press, 178(3), S. 1173-1198. doi: 10.4007/annals.2013.178.3.8.   edoc
Harbrecht, H. und Peters, M. (2013) «Comparison of fast boundary element methods on parametric surfaces», Computer methods in applied mechanics and engineering. Elsevier, Vol. 261-262, S. 39-55.   edoc
Blanc, J. (2013) «Symplectic birational transformations of the plane», Osaka journal of mathematics. Department of Mathematics, 50(2), S. 573-590.   edoc
Griebel, M. und Harbrecht, H. (2013) «On the construction of sparse tensor product spaces», Mathematics of computation. American Mathematical Society, 82(282), S. 975-994.   edoc
Harbrecht, H. und Tausch, J. (2013) «On the numerical solution of a shape optimization problem for the heat equation», SIAM journal on scientific computing. SIAM, 35(1), S. A104-A121.   edoc
Zaspel, P. und Griebel, M. (2013) «Solving incompressible two-phase flows on multi-GPU clusters», Computers & Fluids. Elsevier, 80, S. 356-364. doi: 10.1016/j.compfluid.2012.01.021.   
Habegger, P. und Pila, J. (2012) «Some unlikely intersections beyond André-Oort», Compositio Mathematica. Cambridge University Press, 148(1), S. 1-27. doi: 10.1112/S0010437X11005604.   edoc
Cohen, D. (2012) «On the numerical discretisation of stochastic oscillators», Mathematics and Computers in Simulation. Elsevier, 82(8), S. 1478-1495. doi: 10.1016/j.matcom.2012.02.004.   edoc
Malchiodi, A. und Martinazzi, L. (2012) «Critical points of the Moser-Trudinger functional on a disk», Journal of the European Mathematical Society. European Mathematical Society, 16(5), S. 893-908. doi: 10.4171/JEMS/450.   edoc
Mantegazza, C. und Martinazzi, L. (2012) «A note on quasilinear parabolic equations on manifolds», Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 11(4), S. 857-874.   edoc
Martinazzi, L. und Struwe, M. (2012) «Quantization for an elliptic equation of order 2m with critical exponential non-linearity», Mathematische Zeitschrift. Springer, 270(1-2), S. 453-487. doi: 10.1007/s00209-010-0807-1.   edoc
Eppler, K. und Harbrecht, H. (2012) «On a Kohn-Vogelius like formulation of free boundary problems», Computational Optimization and Applications. Springer, 52(1), S. 69-85. doi: 10.1007/s10589-010-9345-3.   edoc
Acerbi, E., Crippa, G. und Mucci, D. (2012) «A variational problem for multifunctions with interaction between leaves», ESAIM: Control, Optimisation and Calculus of Variations. EDP Sciences, 18(4), S. 1178-1206. doi: 10.1051/cocv/2011195.   edoc | Open Access
Checcoli, S., Veneziano, F. und Viada, E. (2012) «A sharp Bogomolov-type bound», New York journal of mathematics. European Mathematical Society, 18, S. 891-910. Verfügbar unter:   edoc | Open Access